# SDR FDEA2019060651224

- Difficulty date: June 5, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 82,988 hours, 21,232 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Part number: AAM7325503
- Part serial: 1971742
- Condition: Damaged
- Location: Nr 3 Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#3 MANIFOLD FAILURE. SHGN 08JUN19 09:03   KIX  INSTALLED NEW DUCT PER AMM 36-14-02-4 AND NO LEAK  NOTED. ALSO #3 PNEUMATIC SYSTEM DECAY CHECK W/APU  AIR SATISFACTORY PER MD11 JRH. MDC FLOOR BOARD AND  SIDEWALL PANEL IN FWD CARGO COMPARTMENT BEING  INSTALLED PER AMM 53-21-04-4,25-56-05-4.  FACT 08JUN19 10:19   KIX  INSTALLED  FLOOR PANEL IN MDC AND  SIDEWALL PANEL IN FWD CARGO PER AMM 25-56-05-4,  53-21-01-4,53-21-04-4.  A/C OK FOR SERVICE.
